# SDR P5CA0401064

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 66,798 hours, 18,527 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 25EN556
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OUTBOARD AILERONS FAILED TO UNLOCK AFTER FLAPS 20 DEG SELECTED.  FOUND FLAP LIMIT SWITCH S216 FAILED.  R & R SWITCH, ALL OPS NORMAL.
